# SDR GAIA0023

- Difficulty date: January 18, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, DAMAGE WAS FOUND ALONG STRINGER AT STRINGER 27L FROM STATION 573 TO 588.  INSTALLED STRINGER REPAIR AT STRINGER 27L FROM STATION 573 TO STATION 588.  MATERIAL USED, PART NR BAC1498-141.  REPAIR ACCOMPLISHED IAW SRM 53-10-3 FIG 1, SEE NON-ROUTINE 3057 FOR DETAILS.  (M)
